# SDR AALA202307075775

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 10,848 hours, 2,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10422
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 26,114 hours, 7,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.: R1 DOOR EMERGENCY ESCAPE SLIDE CONTACTS FUSELAGE WHEN OPEN PREVENTING GUST LOCK OPERATION. REMOVED AND REPLACED R1 DOOR SLIDE.
